Previous |  Up |  Next

Article

References:
[1] V. D. Belousov: Foundations of the Theory of Quasigroups and Loops. Nauka, Moscow, 1967. (Russian) MR 0218483
[2] A. Bigard, K. Keimel and S. Wolfenstein: Groupes et Anneaux Réticulés. SpringerVerlag, Berlin-Heidelberg-New York, 1977. MR 0552653
[3] S. Burris and H. P. Sankappanavar: A Course in Universal Algebra. Springer-Verlag, Berlin-Heidelberg-New York, 1981. MR 0648287
[4] C. C. Chang: Algebraic analysis of many valued logics. Trans. Amer. Math. Soc. 88 (1958), 467–490. DOI 10.1090/S0002-9947-1958-0094302-9 | MR 0094302 | Zbl 0084.00704
[5] C. C. Chang: A new proof of the completeness of the Lukasiewicz axioms. Trans. Amer. Math. Soc. 93 (1959), 74–80. MR 0122718 | Zbl 0093.01104
[6] R. Cignoli: Free lattice-ordered abelian groups and varieties of $MV$-algebras. Proc. IX. Latin. Amer. Symp. Math. Log., Part 1, Not. Log. Mat. 38 (1993), 113–118. MR 1332526 | Zbl 0827.06012
[7] Lattice-Ordered Groups (Advances and Techniques). A. M. W. Glass and W. Charles Holland (eds.), Kluwer Acad. Publ., Dordrecht-Boston-London, 1989. MR 1036072 | Zbl 0705.06001
[8] C. S. Hoo: $MV$-algebras, ideals and semisimplicity. Math. Japon. 34 (1989), 563–583. MR 1005257 | Zbl 0677.03041
[9] V. M. Kopytov and N. Ya. Medvedev: The Theory of Lattice Ordered Groups. Kluwer Acad. Publ., Dordrecht-Boston-London, 1994. MR 1369091
[10] T. Kovář: A general theory of dually residuated lattice ordered monoids. Thesis, Palacký University Olomouc, 1996.
[11] D. Mundici: Interpretation of $AF C^{*}$-algebras in Łukasiewicz sentential calculus. J. Funct. Anal. 65 (1986), 15–63. MR 0819173 | Zbl 0597.46059
[12] D. Mundici: $MV$-algebras are categorically equivalent to bounded commutative $BCK$-algebras. Math. Japon. 31 (1986), 889–894. MR 0870978 | Zbl 0633.03066
[13] J. Rachůnek: $DRl$-semigroups and $MV$-algebras. Czechoslovak Math. J. 48(123) (1998), 365–372. MR 1624268
[14] J. Rachůnek: $MV$-algebras are categorically equivalent to a class of $DRl_{1(i)}$-semigroups. Math. Bohem. 123 (1998), 437–441. MR 1667115
[15] K. L. N. Swamy: Dually residuated lattice ordered semigroups. Math. Ann. 159 (1965), 105–114. MR 0183797 | Zbl 0138.02104
[16] K. L. N. Swamy: Dually residuated lattice ordered semigroups II. Math. Ann. 160 (1965), 64–71. DOI 10.1007/BF01364335 | MR 0191851
[17] K. L. N. Swamy: Dually residuated lattice ordered semigroups III. Math. Ann. 167 (1966), 71–74. DOI 10.1007/BF01361218 | MR 0200364 | Zbl 0158.02601
Partner of
EuDML logo